Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

My daughter aged 16 was given an ordansetron at 9am

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1100 Questions
Question
My daughter aged 16 was given an ordansetron at 9am and again at 9pm. We just gave her a third dose at about 1am. Is she in danger of overdosing? We forgot about the earlier dose. Please advise.
Posted Wed, 29 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 51 minutes later
Brief Answer:
No need to worry

Detailed Answer:
Dear Ma'am, I have gone through your question and I understand your concerns but there is no need to worry as ordansteron is well tolerated to be taken three times daily and there will be no expected side effects .. however , there will be no additional control for the naseau and vomiting by the extra tablet.. I hope I answered your question..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor